# SDR DLM88060345

- Difficulty date: May 1, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 38,529 hours, 29,319 cycles
- Engine: Pwa JT8D219
- Engine time: 35,670 hours, 27,371 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 35,670 hours, 27,371 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

CREW REPORTED THE LEFT ENGINE OIL TEMP STARTED FLUCTUATING.  TEMP WENT ABOVE 135 DEG AND THEN BACK TO NORMAL.  TEMP THEN  ROSE TO 165 AND CREW SHUT DOWN ENGINE PER QRH.  NONE NOTED.  MILLION AIR MTC AP 2664148, REPLACED LT ENG OIL TEMP BULB RAN ENG PER MM.  CK-OUT OIL TEMP CKS NML.  NO FLUX NOTED.
